It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-09-2012, 11:02 PM   #1
Junior Member
(female)
 
Join Date: Apr 2009
Posts: 23
Anna Bagirova HB User
taking fluanxol, chlorprothixene & anafranil together

Hello. i would appreciate if anyone can share his/her experience while taking fluanxol, chlorprothixene & anafranil together? My close friend started to take above medicines as per doctor's prescription, the reason he started treatment was that he became very agressive and nervous. he was very communicable person, fearless, very alive. but since he started to get treatment, he is like hiding in the shell, doesnot want to talk to anyone, can not work, afraid of everything, VERY depressed. he just taking medicine for 1 week by now. does anyone knows if it is normal he is feeling this way at the beginning of tratment or this is wrong reaction?

thank you in advance for all your comments.

 
Sponsors Lightbulb
   
Old 05-10-2012, 10:56 PM   #2
Member
(female)
 
Join Date: Dec 2006
Posts: 57
Tori41 HB UserTori41 HB User
Re: taking fluanxol, chlorprothixene & anafranil together

Quote:
Originally Posted by Anna Bagirova View Post
Hello. i would appreciate if anyone can share his/her experience while taking fluanxol, chlorprothixene & anafranil together? My close friend started to take above medicines as per doctor's prescription, the reason he started treatment was that he became very agressive and nervous. he was very communicable person, fearless, very alive. but since he started to get treatment, he is like hiding in the shell, doesnot want to talk to anyone, can not work, afraid of everything, VERY depressed. he just taking medicine for 1 week by now. does anyone knows if it is normal he is feeling this way at the beginning of tratment or this is wrong reaction?

thank you in advance for all your comments.
I read/heard those meds., but really do not know re: those meds. personally. However three meds. at once sounds too much for your friend to handle. In my knowledge, most of pyschiatrist rx'ed one med. or two meds. for the folks with mental illness and needs to see the pdoc. afterwards, about two or three weeks later whether the meds. have been working on him/her. Also, 'trials and errors' is very common among those who have serious form of mental illnesses, due to powerful psycho. meds. In other words, the med./meds. work good on others does not mean work well to your friend.

Sounds like your friend has Bipolar or similar mental illness as reading 'aggressiveness' that is one of Bipolar's prominent symptoms.

I'd suggest him to call the pdoc. about the change of his behaviour after taking the meds. for a week or so.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!